Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having light fever. Feeling weak and uneasiness in stomach. Taken Dolo. Advise? - Online Doctor Chats

Date : 07-Sep-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:How can I help you today?
User:Since Y'day I have light arrow touch feeling very weak and I also have uneasiness in the stomach
User:I hv taken Dolo y'day
User:but get a feeling I am becoming weaker and tomorrow will be difficult
Doctor:Do you have any other symptoms apart from fever?
User:I am not feeling hungry and .. I suppose slight digestion problem.. other than that no cold nothing
User:earlier some one had told me I had mild colitis issue
User:thats all I can say now unless u have more queries
Doctor:Do you have pain in abdomen?
User:gas is there
Doctor:Do you have any change in stools?
User:stool passing is not good like regular
Doctor:Is it diarhea or contipation?
User:soft but neither of above
Doctor:Did you get any blood in stools?
Doctor:It may be a mild infection
User:I get the same feeling what do u suggest ?
Doctor:My suggestions are as follows:
Doctor:Take nutritious food, fruits and raw vegetables upto 5 times a day
Doctor:Take hygienic food and pure drinking water
User:Ok so you don't suggest any medicine right ? it will cure naturally right ?
Doctor:Gatorage is good for fluid and electrolyte replacement
Doctor:It should
User:What is Gatorage ?
Doctor:I meant Gatorade
User:What is it ?
Doctor:It is something like ready-made electral
Doctor:It has electrolytes and water
Doctor:Once you are better, exercise daily for atleast 20 min a day
Doctor:Natural immunity is needed to fight infections
Doctor:I think these suggestions work best for long time health
Doctor:Thanks for consulting me
User:ok then thank u very much
Doctor:ok then
Doctor:Take care
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor